Suggest treatment for constipation and inter-menstrual bleeding

default
Posted on Wed, 22 Feb 2017 in Women's Health
Question: I was recently treated for a mild UtI, athough my urine cultures came back with results that were not alarming, during the 7 day antibiotic treatment, i got my monthly period/ cycle. A few days after i finally felt better again, now recently the pain & discomfort are back, my husband & I had intercourse a few days later the pain returned. I suffer from anxiety & take xanax as needed and toradol with my periods. i'm vacationing for a month not sure if ishould seek medical advise? I have lower adbomen pain/discomfort, have to urinate often, I feel best after &during exercise. I recently lost 35 lbs by joining weight watchers, could there be hormonal changes, the OBgyn has always said I have a mild case of endometriosis. I have been worrying myself so much that I had a panic attack last night, first time I have ever experienced that, I only take xanax as needed so I did take a partial & again this morning an additional partial. I also experience extreme constipation which adds to the stomach discomfort. after the weight loss I have maintained with healthy eating & exercise. I have found a multitude of prognosis, not sure if I should seek medical attention or take something over the counter.
just reviewed the results from my 1/4 doctor visit;
all urine culture was negative
gluecose negative
billirubin negative
ketones negative
specific gravity urine 1000-1030
blood in urine, tace, egative
ph urine 5.0-8.5
protein in urine negative
urobilinogen, urine negative
nitrates negative
leukocyte esterase, trace, negative
I also meant to mention that I have bleeding/spotting between periods, today I'm exactly 14 days into my cycle & have spotting. I also do not have children , have not tried getting pregnant & taking monthly birth control mono-linyah, generic for orto-cyclen. i have been taking since i was 18 years old.

I quit smoking february 2012 & have experienced constipation a lot since then. in addition to weight gain, which recently i lost weight on weight watchers, 35lbs. i did weigh 170, down to 135, my height is 5 7 1/2. i actively exercise & have been prone to injuries in the lower back, where I had disc problems at L5/S1 from half marathon training.
doctor
Answered by Dr. Ashok Kumar 2 hours later
Brief Answer:
You need to seek medical attention

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query with keen interest and understand your concerns.

Although the symptom description do not look like severe illness but it will be better if you can seek medical attention from your physician as popping another over the counter pill unlikley to help you.

Presence of pain after intercourse, feeling better after exercise, excessive worrying could be part of psychological pain but frequent urination, pain on urination again points out the recurrence of urinary tract infection which could complicate your illness and may pose threat to your health.

In my view you should see a doctor who specializes in urinary health (urologist) or gynecologist if possible.

I hope this answers you and addresses your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for my future patients.
In future if you wish to contact me directly, you can use the below mentioned link:
http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar 2 hours later
The frequent urination is the main symptom i'm having, not sure if it is more mental or result of another UTI. I do not have pain when i urinate nor is there burning or discoloration urine color. I have been challenged with constipation. The UTI was was recently treated for was the first one i has in over 20 years so it seems unlikely i would have another so swiftly. the pain from intercourse was not immediate it was a few days after. i looked back at my food diary & was concerned it could be from the foods i have eaten, I'm vacationing for a month & have introduced new items; fish, cheeses that are not pasturized, white breads/grains, more alcohol than usual. I do like to drink wine with meals but since vacationing i have had hard liquor with fruit juice mixers. on the days i take xanax the need to urinate as frequent disappears 7 i also seem to have a bowel movement those days. i'm not certain if i need to seek a OBGYN in the area or if this is more anxiety related. I also have a mild case of endometriosis, I know alot of my symptoms are related to that. since having a panic attack last night for the first time, i have been careful with caffeine/coffee intake 7 having been eating fresh fruits/veggies, tuna, rye, greek yogurt, nuts, olive oil/avocado (basically anti-inflammatory). are there foods I should avoid or consume, vitamins i should take? other things i could do, home remedies?
doctor
Answered by Dr. Ashok Kumar 5 hours later
Brief Answer:
It is more anxiety and food related

Detailed Answer:
Hello,
Thanks for reverting back to me.

With available fresh information I do agree that it is more likely anxiety related which explains reduction in frequency after use of xanax.

The other reason for increased urinary frequency is use of wine which acts as diuretic.

However you mentioned about the lower abdominal discomfort which can not be explained on the basis of anxiety alone although this can be explained on the groind of endometriosis.

Regarding food items there is no problem in taking any of them irrespective of your health issues but take care of hygiene as non pasteurised foods likely to cause more problems than any benefit irrespective of their nutritional value. At the same time I feel limit your alcohol intake to 2 standard packs in 24 hour time.

I do not feel there is need for vitamin supplements as you are incorporating fresh fruits and other novel foods which are likely to provide balanced diet.

I hope this assists you further.
Thanks again.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3153 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Drug/Medication

Recent questions on  Xanax

doctor1 MD

I was choked,I heard something click,one hour later it hurt,hard to swollow,and no solid food or pills,went to emergency room,X ray show nothing...

doctor1 MD

I am over weight and have very heavy feeling legs and numbness/tingling in them. I sit for long hours in my job. I have anxiety issues and take...

doctor1 MD

I have high blood pressure and have had blood pressure for 4 years. It developed sometime in my last trimester of pregnancy but I didn t have...

doctor1 MD

I recently restated taking 120 mg of cymbal ya and extended release Xanax. I now shake horribly and am experience bladder leakage more times than...

doctor1 MD

I'm interested in trying a benzo medication called clonazolam. I suffer from severe anxiety/panic attacks. Xanax works ok. Do you have any...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal....

doctor1 MD

Hi, this morning inwas suddenly dizzy and resally sweaty. And ive been blurry ever since and had a sore tummy and been in and out of anxiety...

Get personalised answers from verified doctor in minutes across 80+ specialties

133 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2